# SDR AALA202305153439

- Difficulty date: March 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Part number: D537095021000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN CENTER FUSELAGE SIDE SHELL AFT LOWER FASTENER HOLE #2  AT FR 35 AND S30L REPAIRED SIDE SHELL PER EA 343127.
